Ergodic properties of piecewise monotonic transformations
Système dynamique I - Varsovie, Astérisque no. 49  (1977), p. 145-149
@incollection{AST_1977__49__145_0,
     author = {Kowalski, Zbigniew S.},
     title = {Ergodic properties of piecewise monotonic transformations},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {145-149},
     zbl = {0377.28009},
     mrnumber = {499080},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__145_0}
}
Kowalski, Zbigniew S. Ergodic properties of piecewise monotonic transformations, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 145-149. http://www.numdam.org/item/AST_1977__49__145_0/

[1] Z. S. Kowalski, Invariant measures for piecewise monotonic transformations, Winter School on Probability, Karpacz 1975, Springer's L N M 472, pp. 77-94. | Article | MR 390173 | Zbl 0309.28004

[2] Z. S. Kowalski, Some remarks about invariant measures for piecewise monotonic transformations, Bull. Acad. Polon. Sci. Ser. Sci. math, astron. et phys. 25 (1) 1977 pp. 7-12. | MR 430212 | Zbl 0349.28012

[3] Z. S. Kowalski, Piecewise monotonic transformations and their invariant measures (to appear). | Article | MR 539334 | Zbl 0422.28012

[4] A. Lasota and J. A. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Trans. Amer. Math. Soc. 186 (1973), pp. 481-488. | Article | MR 335758 | Zbl 0298.28015